# SDR HEEA956120

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI585200
- Condition: Defective
- Location: Radar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/T CAUSES DISPLAY ON INDICATOR TO SHRINK AND FLICKER (ONLY DRAWS 4 AMPS OF CURRENT)
